# SDR AALA20111031TUL03

- Difficulty date: October 31, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N686AA
- Make and model: Boeing 757223
- Aircraft serial: 25343
- Aircraft time: 59,940 hours, 20,828 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER PORTION OF THE WEB AT STATIONS 1400 TO 1420 BUTTLINE 5 LEFT.  INSTALLED NEW WEB PER SRM 51-70-00-0G.
